# SDR UALA2010111504220

- Difficulty date: November 14, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 50,038 hours, 6,049 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST CEILING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK AND REPAIR BROKEN WIRE IN LIGHT ASSY, OP CHECKS GOOD ON GROUND CHECKS.
